U.S. doctors online nowAsk doctors free
Irwin, PA
A 33-year-old female asked about a male:

my 12 mo olds been on ab(omnicef) for 6 days now, he isn't eating well or drinking, his fever returned, pooping every 2 hr, bad diaper rash?

1 doctor answer2 doctors weighed in
Dr. Oscar Novick
Pediatrics 58 years experience
Omnicef (cefdinir): Omnicef (cefdinir) is known to cause diarrhea accompanied by bad diaper rashes. His fever may be due to dehydration. Use electrolyte containg fluids but if he usn't responfing he may need I.V. Fluids.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.